# SDR UIEA2017122502434

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,453 hours, 23,128 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR FOR ABOUT 5 MINUTES, AT FL 400.  REMOVED AND REPLACED THE NR 1 ENGINE IAW AMM 71-00-02,  LEAK CHECKED AND ENGINE RUNS GOOD.
